Braid groups and Kleinian singularities

Brav, Christopher et Thomas, Hugh (2011). « Braid groups and Kleinian singularities ». Mathematische Annalen, 351(4), pp. 1005-1017.

Fichier(s) associé(s) à ce document :
[img]
Prévisualisation
PDF
Télécharger (196kB)

Résumé

We establish faithfulness of braid group actions generated by twists along an ADE configuration of 2-spherical objects in a derived category. Our major tool is the Garside structure on braid groups of type ADE. This faithfulness result provides the missing ingredient in Bridgeland’s description of a space of stability conditions associated to a Kleinian singularity.

Type: Article de revue scientifique
Mots-clés ou Sujets: Algebraic geometry, Local theory, Singularities; Algebraic geometry, Surfaces and higher-dimensional varieties, Mirror symmetry; Group theory and generalizations, Special aspects of infinite or finite groups, Braid groups; Artin groups; Differential geometry, Symplectic geometry, contact geometry, Mirror symmetry, symplectic aspects; homological mirror symmetry; Fukaya category; Algebraic geometry, Sheaves, derived categories of sheaves and related constructions
Unité d'appartenance: Faculté des sciences > Département de mathématiques
Déposé par: Hugh R. Thomas
Date de dépôt: 18 mai 2016 19:48
Dernière modification: 30 mai 2016 20:10
Adresse URL : http://www.archipel.uqam.ca/id/eprint/8478

Statistiques

Voir les statistiques sur cinq ans...